| Model Number |
102096-67A |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is a result of a retrospective review of complaints.The sensor was replaced and returned for analysis.The in-vitro quality control tests confirmed noise on both the signal and the reference channels.Malfunction was confirmed.Furthermore, the patient was inserted with new sensor.
Event or Problem Description
On (b)(6) 2019,senseonics was made aware of an incident where user complaints of inaccuracies in sensor readings resulting in sensor removal.